Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
PUBLICATIONS MICHAEL T. ANDERSON
 

Summary: PUBLICATIONS
MICHAEL T. ANDERSON
1. Complete minimal varieties in hyperbolic space,
Inventiones Math., 69, (1982), 477-494.
2. On area-minimizing hypersurfaces in manifolds of non-negative curvature,
Indiana Univ. Math. Jour., 32, (1983), 745-760.
3. Complete minimal hypersurfaces in closed hyperbolic n-manifolds,
Comm. Math. Helvetici, 58, (1983), 264-290.
4. The Dirichlet problem at infinity for manifolds of negative curvature,
Jour. Differential Geometry, 18, (1983), 701-721.
5. Curvature estimates for minimal surfaces in 3-manifolds,
Ann. Sci. Ecole Norm. Sup., 18, (1985), 89-105.
6. (with R. Schoen), Positive harmonic functions on complete manifolds of negative curvature,
Annals of Math., 121, (1985), 429-461.
7. L2 harmonic forms and a conjecture of Dodziuk-Singer,
Bull. Amer. Math. Soc., 13, (1985), 163-165.
8. Local estimates for minimal submanifolds in dimensions greater than two,
Proc. Symp. Pure Math., (Geometric Measure Theory and Calc. Var.), 44, (1986), 131-137.
9. Compactification of a minimal submanifold in Euclidean space by the Gauss map,
(preprint), I.H.E.S., (1986).

  

Source: Anderson, Michael - Department of Mathematics, SUNY at Stony Brook

 

Collections: Mathematics